# SDR ASOA2013080608833

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 32,114 hours, 28,761 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STAB LT LOWER MIDDLE FAIRING HAS A GOUGE.  CLASSIFIED AS MAJOR REPAIR IAW GMM 5-3.  REPAIRED IAW REO 601R-55-32-315.
